Follow
Jan Lang
Jan Lang
Verified email at math.ohio-state.edu - Homepage
Title
Cited by
Cited by
Year
On L p (x) norms
DE Edmunds, J Lang, A Nekvinda
Proceedings of the Royal Society of London. Series A: Mathematical, Physical …, 1999
2071999
Eigenvalues, embeddings and generalised trigonometric functions
J Lang, D Edmunds
Springer Science & Business Media, 2011
1282011
Properties of generalized trigonometric functions
DE Edmunds, P Gurka, J Lang
Journal of Approximation Theory 164 (1), 47-56, 2012
1212012
The generalized Hardy operator with kernel and variable integral limits in Banach function spaces.
A Gogatishvili, J Lang
Journal of Inequalities and Applications [electronic only] 4 (1), 1-16, 1999
731999
The approximation numbers of Hardy-type operators on trees
WD Evans, DJ Harris, J Lang
Proceedings of the London Mathematical Society 83 (2), 390-418, 2001
422001
Analysis on function spaces of Musielak-Orlicz type
O Méndez, J Lang
CRC Press, 2019
352019
Improved estimates for the approximation numbers of Hardy-type operators
J Lang
Journal of Approximation Theory 121 (1), 61-70, 2003
352003
Differential operators on spaces of variable integrability
O Mendez, J Lang, DE Edmunds
World Scientific, 2014
332014
Approximation numbers and Kolmogorov widths of Hardy‐type operators in a non‐homogeneous case
DE Edmunds, J Lang
Mathematische Nachrichten 279 (7), 727-742, 2006
312006
Two-sided estimates for the approximation numbers of Hardy-type operators in and L¹
WD Evans, D Harris, J Lang
Studia Mathematica 2 (130), 171-192, 1998
311998
Behaviour of the approximation numbers of a Sobolev embedding in the one-dimensional case
DE Edmunds, J Lang
Journal of Functional Analysis 206 (1), 149-166, 2004
272004
Potential techniques and regularity of boundary value problems in exterior non-smooth domains: regularity in exterior domains
J Lang, O Méndez
Potential Analysis 24 (4), 385-406, 2006
212006
Gelfand numbers and widths
DE Edmunds, J Lang
Journal of Approximation Theory 166, 78-84, 2013
192013
Remainder estimates for the approximation numbers of weighted Hardy operators acting onL2
DE Edmunds, R Kerman, J Lang
Journal D’Analyse Mathématique 85 (1), 225-243, 2001
182001
Basis properties of generalized trigonometric functions
DE Edmunds, P Gurka, J Lang
Journal of Mathematical Analysis and Applications 420 (2), 1680-1692, 2014
172014
A difference between continuous and absolutely continuous norms in Banach function spaces
J Lang, A Nekvinda
Czechoslovak Mathematical Journal 47 (2), 221-232, 1997
161997
Some s-numbers of an integral operator of Hardy type on Lp (⋅) spaces
DE Edmunds, J Lang, A Nekvinda
Journal of Functional Analysis 257 (1), 219-242, 2009
152009
Asymptotic behavior of the approximation numbers of the Hardy-type operator from into (cases, and).
J Lang, O Mendez, A Nekvinda
JIPAM. Journal of Inequalities in Pure & Applied Mathematics [electronic …, 2004
152004
Imbeddings between Weighted Orlicz–Lorentz Spaces
M Krbec, J Lang
Walter de Gruyter GmbH & Co. KG 4 (2), 117-128, 1997
141997
On the size of the set of points where the metric projection exists
J Duda
Israel Journal of Mathematics 140 (1), 271-283, 2004
112004
The system can't perform the operation now. Try again later.
Articles 1–20